Nervous system problems caused by medicines

Nervous system problems are often side effects or symptoms of overuse of prescription and nonprescription medicines. Almost every drug is capable of producing nervous system problems. Be sure to review a complete list of all your medicines, both prescription and nonprescription, with your health professional or pharmacist. Medicines can also interact with each other and cause problems.

Frequent use of nonprescription medicine to control a troublesome symptom should also be discussed with your health professional. Symptoms such as headaches, dizziness, or blurred vision may be a sign that further evaluation is needed.

related physicians

related services

Bon Secours International| Sisters of Bon Secours USA| Bon Secours Health System

This information does not replace the advice of a doctor. Healthwise disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. Privacy Policy. How this information was developed to help you make better health decisions.

© 1995-2010 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.